# SDR SWAA013049

- Difficulty date: November 8, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 30,083 hours, 27,691 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 7057VR
- Part serial: 19062
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) DURING FLIGHT STANDBY HORIZON ATTITUDE INDICATOR FAILED (WARNING FLAG AND TUMBLED).  REMOVED AND REPLACED STANDBY ATTITUDE HORIZON INDICATOR PER MM.
